# SDR A6WA201643630

- Difficulty date: March 2, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3880, 3818 RECEIVED EFIS COMP MON DURING TAKEOFF ROLL AT APPROX 50 KNOTS.  DG SPINS ERRATICALLY, BTMS 3-3-2-3.  R & R 1 AHRS COMPUTER IAW AMM 34-21-01.  OPERATIONS CHECKED GOOD NO OTHER DEFECTS NOTED.
